# SDR DALA2022081705581

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 73,610 hours, 28,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 1L DOOR KNUCKLE KNOCKER DOES NOT EXTEND WHEN DOOR ARMED. CORRECTIVE ACTION: UNSTUCK KNUCKLE KNOCKER. CKS OK. B757 AMM 52-30. (8907884)
